Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report (s) previously submitted on 4/13/2007. Information has been received from a Dentist concerning a 20 year old female with a history of a drug allergy to cephalosporin who on 13-JAN-2007, at 5:00PM (previously reported as 03-JAN-2007) was vaccinated IM 0.5 ml first dose with Gardasil. There was no concomitant medication. On 27-FEB-2007 the patient experienced numbness hands and feet. Subsequently, the patient recovered form numbness hands and feet on 01-Mar-2007. The patient sought unspecified medical attention. In follow up information the reporter indicated that on 25-FEB-2007 in AM "my daughter called me from college reporting "numbness" of her right arm and slightly in her right foot." The patient was dropping her fork at dinner and being frightned and calling the reporter. The reporter was talking with her each day thereafter. On 10-MAR-2007 (previously reported as 01-MAR-2007) her symptoms never worsened and resolved with no therapy. Her second dose resulted in less symptoms lasting less than 2 weeks. On 25-MAY-2007 complete recovery was noted. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166